# SDR 2003F00084

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N306TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 4,020 hours, 2,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT LIGHT STRIP CAME LOOSE FWD RIGHT SIDE.  RESECURED PER MM 33-51-15-960-801.
